# SDR 2007UALA00918

- Difficulty date: March 28, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 51,092 hours, 30,005 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5540 · Rudder Structure
- Part: Beam
- Condition: Interference
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RIGHT TRAILING EDGE BEAM EXCESSIVE MATERIAL REMOVED FROM BEAM FOR RUDDER PCU CLEARANCE.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED REPAIR STRAP.
